# SDR R61A201704040267

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 5,547 hours, 3,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR NOT CLOSING FROM OUTSIDE. CATERING ADVISED VENT FLAP WOULD NOT CLOSE COMPLETELY FROM OUTSIDE. FLIGHT ATTENDANTS HAD TO CYCLE HANDLE MULTIPLE TIMES ON DEPARTURE. ACCOMPLISHED ADJUSTMENT OF L2 DOOR VENT FLAP IAW 52-12-25. OPS CHECK GOOD.
